# SDR 99UAL900311

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30660116
- Condition: Failed
- Location: Cabin
- Component: Air Cruisers, D30654122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT FAILED AIR RETENTION CHECK DURING OVERHAUL BY VENDOR.  *S/D*  POROSITY, DUE TO EXCESS MOISTURE, WAS THE CAUSE OF THE FAILED SLIDE/RAFT.  VENDOR REPLACED THE INFLATABLE.
